MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 16 HOLES/350MM-RIGHT; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 16 HOLES/350MM-RIGHT; APPLIANCE,FIXATION,NAIL
Model Number 02.001.326
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent an open reduction internal fixation (orif) surgery to remove and revise the broken locking compression plate (lcp) curved condylar plate and the twelve (12) screws.The plate and the 12 screws were removed completely with no difficulties.All 12 screws were removed intact.The right femur nonunion was repaired using a medullary nail and a lateral distal femur plate.The procedure and patient outcome were unknown.Concomitant device reported: unknown screws (part # unknown, lot # unknown quantity 12).This complaint involves one (1) device.This is report 1 of 1 for (b)(4).

Brand Name
4.5MM LCP® CURVED CONDYLAR PLATE 16 HOLES/350MM-RIGHT
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10014492
Report Number2939274-2020-02147
Device Sequence Number3071118
Product Code KTT
UDI-Device Identifier10886982027719
UDI-Public(01)10886982027719
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K041911
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.001.326
Device Catalogue Number02.001.326
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date04/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR